This is Dr. David
the body digestive system doesn't get lazy when you use digestive enzymes.
constipation can be caused by many issues.
papaya can cause diarrhea in some patients who use it.
the papaya could have been helping with your constipation before.
if you stop the papaya, you could go back to having constipation.
you might need to use laxatives, or fiber supplements or eating regular prunes or use colace stool softeners to fix your constipation problems.
this may not be an issue with digestive enzymes.
have you seen a GI doctor before about your constipation issues?
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com